Ask the Licensed Doctor Now

Dr. Emad Fares

Dr. Emad Fares

Licensed Doctor

Answered 14757 | Rating 98.87%

Doctor
This answer was rated:

Hello, I have gotten symptoms of prostate issue like going to bathroom more often, pain around the genital area, since we are in holidays I decided to go to pharmacy and they gave me tavanic. I took one pill and then I felt bad almost all night from pain in my feet, and generally didn't feel okay so I decided to stop the antibiotic the next day, will this be a problem? Today (after two days) I feel pain generally in my back, little caugh, and I can taste the antibiotic in my mouth, even my eyes got abit red but it's okay now. Is this okay?

Ask your Question

Share this page

Expert's Answer: Dr. Emad Fares

Dr. Emad Fares

Dr. Emad Fares

Licensed Doctor

Answered 14757 | Rating 98.87%

.
السلام عليكم و رحمة الله ,
و شكرا لانضمامك الينا و ثقتكم بنا.
عزيزي العميل .. :
هل من الممكن ان تقوم باجراء تحليل للبول urine analysis ومن ثم تقوم بكتابة النتائج في
الاسفل حتى يتثنى لنا التعليق عليها ، و وصف العلاج المناسب ؟
 
خالص تحياتى,
د: عماد فارس

Ask the Licensed Doctor

Dr. Emad Fares

Dr. Emad Fares

Licensed Doctor

Answered 14757 | Rating 98.87%

  • 100% Satisfaction Guarantee
  • Join 8 Million Satisfied Customers
Conversations are covered by this disclaimer

In the News